# SDR N6WA2025031102

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10047
- Aircraft time: 43,718 hours, 33,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FLOOR SILL AT STRINGER 17R AND FS939.00 - FS953.00.   REPAIRED ELONGATED HOLES ON FLOOR SILL AT STRINGER 17R AND FS939.00 - FS953.00 IAW EA 109-2025-031.
